On limit sets of a multidimensional analogue of a nonlinear logistic difference equation
Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 995-997
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1996_32_7_a18,
author = {I. N. Pankratova},
title = {On limit sets of a multidimensional analogue of a nonlinear logistic difference equation},
journal = {Differencialʹnye uravneni\^a},
pages = {995--997},
year = {1996},
volume = {32},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1996_32_7_a18/}
}
I. N. Pankratova. On limit sets of a multidimensional analogue of a nonlinear logistic difference equation. Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 995-997. http://geodesic.mathdoc.fr/item/DE_1996_32_7_a18/